# SDR COMA0260657

- Difficulty date: November 20, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N739CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7273
- Aircraft time: 9,539 hours, 9,689 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 355924400
- Condition: Malfunctioned
- Location: R/H Pylon
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

FLIGHT 9494 R/H 14TH STAGE BLEED AIR DUCT WARNING.REPLACED THE R/H PYLON SECTION OF BLEED AIR LEAK SENSING ELEMENT.
